Alert archive / California / Tornado Warnings in 2026

Tornado Warning 1, NWS Los Angeles, CA

February 17, 2026Santa Barbara County, California

NWS Los Angeles, CA issued this tornado warning at Feb 17, 2026, 12:41 AM PST for Santa Barbara County, California. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 17, 2026, 12:41 AM PST (08:41 UTC)
Expired
Feb 17, 2026, 12:58 AM PST
In force
17 min
Issued by
NWS Los Angeles, CA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Santa Barbara County, CA

The radar

The Vandenberg AFB radar (KVBX), 28 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Vandenberg AFB, CA (KVBG), launched 00:00Z, 8.7 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Vandenberg AFB, CA at 00:00Z on 2026-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 134 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Vandenberg AFB, CA at 00:00Z on 2026-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
134 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
542 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted.

597 
WFUS56 KLOX 170841
TORLOX
CAC083-170915-
/O.NEW.KLOX.TO.W.0001.260217T0841Z-260217T0915Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service OXNARD CA
1241 AM PST Tue Feb 17 2026

The National Weather Service in OXNARD has issued a

* Tornado Warning for...
  Northwestern Santa Barbara County in southwestern California...

* Until 115 AM PST.

* At 1241 AM PST, a severe thunderstorm capable of producing a
  tornado was located near Los Alamos, or 9 miles east of Lompoc,
  moving east at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Los Alamos around 1245 AM PST.
  Santa Ynez and Solvang around 1255 AM PST.

Other locations impacted by this tornadic thunderstorm include
Figueroa Mountain, Buellton, and Lake Cachuma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3459 12041 3477 12037 3475 11990 3448 11996
TIME...MOT...LOC 0841Z 279DEG 26KT 3467 12030 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Hall
2 follow-up statements
300 
WWUS56 KLOX 170849
SVSLOX

Severe Weather Statement
National Weather Service OXNARD CA
1249 AM PST Tue Feb 17 2026

CAC083-170915-
/O.CON.KLOX.TO.W.0001.000000T0000Z-260217T0915Z/
Santa Barbara CA-
1249 AM PST Tue Feb 17 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 AM PST FOR
NORTHWESTERN SANTA BARBARA COUNTY...

At 1248 AM PST, a severe thunderstorm capable of producing a tornado
was located near Los Alamos, or 8 miles northwest of Santa Ynez,
moving east at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Santa Ynez and Solvang around 1255 AM PST.

Other locations impacted by this tornadic thunderstorm include
Figueroa Mountain, Buellton, and Lake Cachuma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do 
not wait to see or hear the tornado.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3459 12041 3477 12037 3475 11990 3448 11996
TIME...MOT...LOC 0848Z 279DEG 26KT 3466 12024 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Hall
439 
WWUS56 KLOX 170858
SVSLOX

Severe Weather Statement
National Weather Service OXNARD CA
1258 AM PST Tue Feb 17 2026

CAC083-170908-
/O.CAN.KLOX.TO.W.0001.000000T0000Z-260217T0915Z/
Santa Barbara CA-
1258 AM PST Tue Feb 17 2026

...THE TORNADO WARNING FOR NORTHWESTERN SANTA BARBARA COUNTY IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

LAT...LON 3459 12041 3477 12037 3475 11990 3448 11996
TIME...MOT...LOC 0858Z 279DEG 26KT 3465 12015 

$$

Hall

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this tornado warning went out at Feb 16, 10:41 PM PST, 2 hours earlier.

Area forecast discussion, Feb 16, 10:41 PM PST, 2 hours before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
1041 PM PST Mon Feb 16 2026

.SYNOPSIS...16/852 PM.

Broad troughing over the region will continue showers and
isolated thunderstorms at times through Thursday. Some breaks in
the weather will occur at times during which little to no rain
will fall. Significant snow accumulations are expected in the
mountains, especially Tuesday night into Wednesday morning. A
period of dry weather is expected Friday through Sunday before
another storm moves in early next week.

&&

.SHORT TERM (MON-THU)...16/848 PM.

Weather activity is a little quieter currently with some
scattered showers falling across the region. Another vorticity
maximum will move down into the area late tonight and early
Tuesday morning. As a result, shower activity will increase again
across the area later tonight, but showers should not be as heavy
as earlier today. The latest high-resolution multi-model ensembles
indicates a 20 percent chance of 0.33 inch per hour rates, much
less than earlier today. While the threat is less, a cold air mass
aloft is in place and there is still a chance of thunderstorms in
place. With any thunderstorms, there is still an isolated chance
of heavy rainfall developing. With the cold air mass aloft, small
hail will start to enter the forecast along with snow levels
dropping to around 4000 feet late tonight, potentially causing
travel impacts on mountain passes such as the Tejon Pass.

The next piece of the system is scheduled to arrive between late
Tuesday night into early Wednesday morning. Winds are covered in
the mountains with the Winter Storm Warnings in effect, but wind
advisories will be needed for other areas and addressed on the
overnight shift tonight. No further updates are planned at this
time.

***From Previous Discussion***

The first in a series of storms has mostly passed through the
area today but not before dropping extremely heavy rain in some
areas, including the Westside of LA where over an inch of rain
fell in one hour this morning. The bulk of this first system has
passed but satellite imagery shows pockets of showers and
thunderstorms over the coastal waters and moving this way.
Expecting those to move through overnight night. Most, if not all,
areas will get some additional rain, and there will likely be
brief periods of heavy rain with possibly an isolated
thunderstorm, but additional rainfall amounts through Tuesday
morning are expected to be under a half inch across at least 90%
of the area. However, there is a 5-10% chance that a storm will
drop a half inch of rain or locally more and this could happen
just about anywhere except for the far interior areas. The flood
watch has been extended through midnight tonight to allow time to
see how the evening convective activity develops.

The overnight activity is expected taper off early Tuesday,
however the next storm system is expected to move into the Central
Coast Tuesday afternoon and into southern areas Tuesday night.
This will initiate another period of moderate to locally heavy
rain across the area which will mostly end before dawn Wednesday.
Additional rain amounts of around a half inch are expected on
average with local amounts of 1-1.5" in the foothills and
mountains. This is a much colder system and snow levels are
expected to drop to around 3000 feet by Wednesday morning. While
much of the storm will be done by that time, prevailing northwest
flow may keep showers going on the north facing slopes through the
morning hours Wednesday, and this would include the Grapevine on
Interstate 5. During this period 1-3 inches of snow is possible
on the Highway and several more inches over the surrounding
mountains. Anyone planning travel over Interstate 5 (or any
mountain roads) Tuesday night or Wednesday should be prepared for
delays and or closures. Isolated showers in northwest flow are
also possible across SLO and northern Santa Barbara Counties
Wednesday. Otherwise, most of the rest of the area should remain
dry through Wednesday evening.

The next system in this storm cycle will roll through from north
to south Thursday. Most of the ensemble solutions are indicating a
half inch of rain or less for coast/valleys and up to an inch in
in the mountains but there are around 20% of the solutions showing
as much as 1-2 inches. Snow levels are a little higher with this
one and it will be a close call for snow on the the Grapevine.
Will re- evaluate this potential in the next couple days.

.LONG TERM (FRI-MON)...16/219 PM.

For the time being most of the ensembles are indicating dry
weather on Friday but confidence drops over the weekend as there
are quite a few members showing rain either Saturday or Sunday or
both. Any rain on Saturday would likely be light but there are
increasing ensemble members showing higher rain rates on Sunday
into Monday. And rain chances continue into the middle of next
week, though it will likely take at least into later this week
before the models get a handle on the timing of each of the
individual waves coming through.

&&

.AVIATION...17/0617Z.

At 0522Z at KLAX, there was no marine layer or inversion.

Low to moderate confidence in TAFs. Numerous showers will bring
frequent cig changes between low VFR and MVFR along with
intermittent rain.

KLAX...Low to moderate confidence in TAF. Conditions will mostly
be VFR but there will be ocnl 1 to 2 hour periods of BKN CLDS
between 015 and 025 usually with showers. Good confidence that
there will be no east wind component.

KBUR...Low to moderate confidence in TAF. Conditions will mostly
be VFR but there will be ocnl 1 to 2 hour periods of BKN CLDS
between 015 and 025 usually with showers.

&&

.MARINE...16/827 PM.

For the Outer Waters, moderate confidence in current forecast.
Tonight through Wednesday morning, high confidence in GALE FORCE
westerly winds (aside from a lull in wind speeds tonight into
Tuesday morning). From Wednesday afternoon through Friday, there
is a 60-80% chance of Small Craft Advisory (SCA) level westerly
winds. SCA level seas will continue through Friday (peaking on
Wednesday). For Friday night and Saturday, high confidence in
winds and seas remaining below SCA levels.

For the Inner Waters north of Point Sal, moderate confidence in
current forecast. Tonight through Wednesday morning, moderate to high
confidence in GALE FORCE westerly winds (except for a lull in
wind speeds tonight into Tuesday morning). From Wednesday
afternoon through Friday, there is a 30-50% chance of Small Craft
Advisory (SCA) level westerly winds. SCA level seas will continue
through Thursday night (peaking on Wednesday). For Friday night
and Saturday, high confidence in winds and seas remaining below
SCA levels.

For the Inner Waters south of Point Conception, moderate to high
confidence in current forecast. Tonight and Tuesday, moderate
confidence in SCA winds. For Tuesday night through Wednesday
morning, there is a 50-70% chance of GALE FORCE winds. From
Wednesday afternoon through Thursday night, high confidence in SCA
level winds. For Friday through Saturday, high confidence in
winds and seas remaining below SCA levels.

&&

.BEACHES...16/825 PM.

A period of very large waves is expected across the coastal
waters through Friday, with surf generally peaking Tuesday and
Wednesday across west facing beaches. High Surf Advisories and
Beach Hazard Statements are in effect for all coasts, see the
CFWLOX and SRFLOX products for more details.

Elevated high tides as the new moon cycle approaches will coincide
with the arrival of the higher surf and swell. This will bring an
elevated chance of coastal flooding or minor tidal overflows,
especially during the time of the high tides on Tuesday and
Wednesday. A coastal flood advisory may be needed should swell
guidance remain consistent, along with moderate to strong onshore
winds.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Flood Watch now in effect until midnight PST tonight for
      zones 87-88-348>358-362-366>380-548>550. (See LAXFFALOX).
     High Surf Advisory in effect until 10 PM PST Friday for zones
      340-346-354-362-366. (See LAXCFWLOX).
     Beach Hazards Statement in effect through Wednesday morning
      for zones 349-350. (See LAXCFWLOX).
     Winter Storm Warning in effect from 9 PM Tuesday to 9 AM PST
      Thursday for zones 353-376-378-379-381-382. (See LAXWSWLOX).
     Winter Storm Warning remains in effect until 9 AM PST
      Thursday for zones 377-380. (See LAXWSWLOX).
PZ...Gale Warning in effect until 8 AM PST Wednesday for zones
      645-670-673-676. (See LAXMWWLOX).
     Gale Warning in effect until 2 AM PST Tuesday for zones
      650-655. (See LAXMWWLOX).
     Gale Watch in effect from Tuesday evening through Wednesday
      morning for zones 650-655. (See LAXMWWLOX).

&&

PUBLIC...Hall/MW/Cohen
AVIATION...Rorke
MARINE...RAT/CMC
BEACHES...RM/CC/RS/RAT
SYNOPSIS...Hall

weather.gov/losangeles

Experimental Graphical Hazardous Weather Outlook at:
https://www.weather.gov/erh/ghwo?wfo=lox

In the hours before

Special weather statement, Feb 16, 9:38 PM PST, 3 hours 3 minutes before
Special Weather Statement
National Weather Service OXNARD CA
938 PM PST Mon Feb 16 2026

CAZ340>345-170615-
San Luis Obispo County Inland Central Coast CA-
San Luis Obispo County Mountains CA-Santa Lucia Mountains CA-
San Luis Obispo County Beaches CA-Southern Salinas Valley CA-
San Luis Obispo County Interior Valleys CA-
938 PM PST Mon Feb 16 2026

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN SAN LUIS OBISPO
COUNTY THROUGH 1015 PM PST...

At 937 PM PST, Doppler radar was tracking strong thunderstorms along
a line extending from near Morro Bay to 27 miles west of Pismo Beach.
Movement was east at 25 mph.

HAZARD...Wind gusts up to 50 mph. Funnel cloud or brief weak tornado
         possible.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
San Luis Obispo...
Morro Bay...
Pismo Beach...
Atascadero...
Arroyo Grande...
Nipomo...
Grover Beach...
Oceano...
Santa Margarita...
Avila Beach...
Diablo Canyon...
Cayucos...
Baywood-Los Osos...
Highway 101 over Cuesta Grade...
and Shell Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in OXNARD.

&&

LAT...LON 3559 12036 3505 12055 3503 12063 3514 12064
      3518 12071 3517 12078 3524 12090 3534 12087
      3532 12086 3534 12083 3536 12086 3543 12088
      3545 12090 3545 12095 3548 12094
TIME...MOT...LOC 0537Z 260DEG 20KT 3543 12089 3501 12108

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Hall
Special weather statement, Feb 16, 11:03 PM PST, 1 hour 38 minutes before
Special Weather Statement
National Weather Service OXNARD CA
1103 PM PST Mon Feb 16 2026

CAZ340>343-345-170730-
San Luis Obispo County Inland Central Coast CA-
San Luis Obispo County Mountains CA-Santa Lucia Mountains CA-
San Luis Obispo County Beaches CA-Southern Salinas Valley CA-
1103 PM PST Mon Feb 16 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL SAN LUIS OBISPO
COUNTY THROUGH 1130 PM PST...

At 1102 PM PST, Doppler radar was tracking a strong thunderstorm over
Pismo Beach, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail. Brief weak
         tornado possible.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
San Luis Obispo...
Pismo Beach...
Arroyo Grande...
Nipomo...
Grover Beach...
Oceano...
Avila Beach...
Shell Beach...
and Lake Lopez.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in OXNARD.

&&

LAT...LON 3532 12044 3505 12039 3507 12063 3512 12063
      3515 12066 3515 12067 3517 12070 3518 12074
      3516 12077 3518 12080
TIME...MOT...LOC 0702Z 266DEG 24KT 3515 12067

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Hall
Special weather statement, Feb 16, 11:46 PM PST, 55 minutes before
Special Weather Statement
National Weather Service OXNARD CA
1146 PM PST Mon Feb 16 2026

CAZ366>368-373-379-380-548-170815-
Palos Verdes Hills CA-
Los Angeles County Inland Coast including Downtown Los Angeles CA-
Los Angeles County San Gabriel Valley CA-
Eastern San Gabriel Mountains CA-Eastern San Fernando Valley CA-
Los Angeles County Beaches CA-
Western San Gabriel Mountains and Highway 14 Corridor CA-
1146 PM PST Mon Feb 16 2026

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL LOS ANGELES COUNTY
THROUGH 1215 AM PST...

At 1144 PM PST, Doppler radar was tracking strong thunderstorms along
a line extending from Culver City to Rolling Hills. Movement was
northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail. Funnel cloud or
         brief weak tornado possible.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Long Beach...Seal Beach...Inglewood...Rancho Palos Verdes...
Downtown Los Angeles...Culver City...Torrance...Venice...
Santa Monica...Buena Park...La Habra...and Altadena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in OXNARD.

&&

LAT...LON 3395 11789 3394 11798 3390 11798 3385 11806
      3375 11810 3376 11820 3371 11820 3372 11824
      3375 11825 3370 11828 3374 11840 3379 11842
      3381 11839 3385 11839 3403 11847 3436 11799
TIME...MOT...LOC 0744Z 237DEG 35KT 3399 11840 3374 11834

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Hall
Special weather statement, Feb 17, 12:21 AM PST, 20 minutes before
Special Weather Statement
National Weather Service OXNARD CA
1221 AM PST Tue Feb 17 2026

CAZ346>348-170845-
Santa Barbara County Central Coast Beaches CA-Santa Ynez Valley CA-
Santa Barbara County Inland Central Coast CA-
1221 AM PST Tue Feb 17 2026

...A STRONG STORMS WILL IMPACT NORTHWESTERN SANTA BARBARA COUNTY
THROUGH 1245 AM PST...

At 1220 AM PST, Doppler radar was tracking strong showers and
isolated thunderstorms near Lompoc, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail. Funnel cloud or
         brief weak tornado possible.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lompoc...
Vandenberg Space Force Base...
Orcutt...
Vandenberg Village...
and Mission Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in OXNARD.

&&

LAT...LON 3495 12065 3478 12028 3461 12037 3469 12061
      3469 12059 3475 12063 3477 12063 3483 12061
      3486 12061 3490 12065 3490 12067
TIME...MOT...LOC 0820Z 275DEG 18KT 3470 12044

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Hall

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 4:05 PM PSTSpecial Marine WarningLOX55 min
Feb 16, 4:25 PM PSTSpecial Weather StatementLOXLos Angeles35 min
Feb 16, 4:45 PM PSTAreal Flood AdvisoryLOXLos Angeles4 hr
Feb 16, 4:48 PM PSTAreal Flood AdvisoryLOXSan Luis Obispo, Santa Barbara, Ventura4 hr
Feb 16, 4:52 PM PSTSpecial Weather StatementLOXVentura23 min
Feb 16, 9:38 PM PSTSpecial Weather StatementLOXSan Luis Obispo37 min
Feb 16, 9:46 PM PSTSmall Craft AdvisoryLOX22 hr
Feb 16, 10:33 PM PSTSpecial Marine WarningLOX42 min
Feb 16, 11:03 PM PSTSpecial Weather StatementLOXSan Luis Obispo27 min
Feb 16, 11:14 PM PSTSpecial Marine WarningLOX31 min
Feb 16, 11:39 PM PSTAreal Flood AdvisoryLOXSan Luis Obispo, Santa Barbara2 hr
Feb 16, 11:46 PM PSTSpecial Weather StatementLOXLos Angeles29 min
Feb 17, 12:13 AM PSTAreal Flood AdvisoryLOXLos Angeles77 min
Feb 17, 12:21 AM PSTSpecial Weather StatementLOXSanta Barbara24 min
Feb 17, 2:13 AM PSTSpecial Marine WarningLOX32 min
Feb 17, 2:42 AM PSTFlood WatchLOXLos Angeles, San Luis Obispo, Santa Barbara, Ventura27 hr
Feb 17, 2:52 AM PSTHigh Wind WarningLOXLos Angeles27 hr
Feb 17, 2:52 AM PSTWind AdvisoryLOXLos Angeles, San Luis Obispo, Santa Barbara, Ventura31 hr
Feb 17, 2:58 AM PSTSpecial Weather StatementLOXVentura47 min
Feb 17, 2:20 PM PSTSpecial Weather StatementLOXSan Luis Obispo25 min
Feb 17, 2:45 PM PSTSpecial Weather StatementLOXSan Luis Obispo30 min
Feb 17, 3:19 PM PSTSpecial Weather StatementLOXSan Luis Obispo26 min
Feb 17, 3:21 PM PSTSpecial Weather StatementLOXSanta Barbara24 min
Feb 17, 3:30 PM PSTSpecial Weather StatementLOXSan Luis Obispo30 min
Feb 17, 3:32 PM PSTSpecial Marine WarningLOX43 min
Feb 17, 3:40 PM PSTSpecial Weather StatementLOXSan Luis Obispo20 min
Feb 17, 3:46 PM PSTSpecial Weather StatementLOXVentura29 min

Nearby

Tornado Warnings in California, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.